# SDR AALA202401105677

- Difficulty date: January 9, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N425AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10184
- Aircraft time: 12,124 hours, 3,237 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT EMERGENCY EXIT LIGHTING IN ROW 27 AND 28 INOP, FOUND BROKEN WIRING. REPAIRED WIRE FOR EMERGENCY EXIT LIGHT SEATS 27 AND 28.
